# SDR HALA0000114

- Difficulty date: April 6, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 6 - HYD SYSTEM 3 ELEV OFF LIGHT CAME ON DURING CLIMB-OUT.  A/C DIVERTED TO HNL, WHERE AN UNEVENTFUL LANDING WAS MADE.  FOUND 3-2 NON REVERSIBLE SHUTOFF VALVE LEAKING.  REMOVED AND REPLACED SHUTOFF VALVE.  RESERVICED HYD RES BLED SYSTEM.  SHUT OFF VALVE, OPS CHECK OK.  (M)
